Illinois, 2007

Flash Flooding and Hail in Illinois, June 18, 2007

June 18, 2007 · NWS LOT · 13 events in 8 counties and zones

Severe thunderstorms developed during the afternoon hours of June 18th and moved across northerast Illinois, producing mainly wind damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$164,000
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LOT wrote it up.

Severe thunderstorms developed during the afternoon hours of June 18th and moved across northerast Illinois, producing mainly wind damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before the first event at Jun 18, 1:13 PM CST, 32 minutes earlier.

Area forecast discussion, Jun 18, 1:13 PM CST, 32 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
213 PM CDT MON JUN 18 2007

.DISCUSSION...

NOT MUCH CHANGE IN THOUGHT FROM THE PREVIOUS FEW DAYS WITH RESPECT
TO FORECAST REASONING. PRIMARY CONCERN IN THE NEAR TERM CONTINUES TO
BE WITH PRECIPITATION CHANCES/AMOUNTS OVER THE NEXT 24-30 HOURS AS A
COUPLE OF SYSTEMS AFFECT THE AREA. FIRST OF THE TWO SYSTEMS IS A
WEAKENING UPPER LOW OVER THE SOUTHERN PLAINS THAT IS PROGGED TO LIFT
NORTHWARD AND SHEAR OUT OVER THIS AFTERNOON...DESPITE IT WEAKENING
IT SHOULD BRING A SLUG OF MID/UPPER LEVEL SUBTROPICAL MOISTURE
NORTHWARD INTO THE AREA. SOUNDINGS FROM ACROSS THE SOUTHERN PLAINS
SUNDAY EVENING REVEALED PRECIPITABLE WATER VALUES OF 125-150% OF
NORMAL...WITH THIS MOISTURE LIKELY TO STREAM NORTHWARD INTO OUR AREA
THIS MORNING. SOME SUNSHINE THIS MORNING SHOULD HELP DESTABILIZE THE
ATMOSPHERE AND SET THE STAGE FOR SCATTERED SHOWERS/THUNDERSTORMS TO
DEVELOP BY MIDDAY INTO THE AFTERNOON AS THE REMNANTS OF THE SOUTHERN
STREAM SHORTWAVE LIFT ACROSS THE AREA. GIVEN RELATIVELY MODEST MID
LEVEL LAPSE RATES AND THE INCREASING MID/HIGH LEVEL CLOUDINESS
CUTTING BACK ON INSOLATION WOULD EXPECT INSTABILITY TO STAY IN CHECK
WITH MLCAPES LIKELY STRUGGLING TO GET MUCH ABOVE 500-800 J/KG THIS
AFTERNOON. RELATIVELY WEAK DEEP LAYER SHEAR AND WEAK INSTABILITY
SHOULD KEEP THREAT OF ANY PULSE SEVERE QUITE LOW THIS AFTERNOON.

ATTENTION THIS EVENING WILL TURN TO THE MUCH MORE IMPRESSIVE
SHORTWAVE CHARGING EASTWARD ACROSS THE NORTHERN ROCKIES EARLY THIS
MORNING. ASSOCIATED SURFACE LOW OVER SOUTHERN MANITOBA WITH COLD
FRONT TRAILING SOUTHWARD ACROSS THE EASTERN DAKOTAS INTO NW KS
SHOULD MOVE STEADILY EASTWARD TODAY. ONGOING CONVECTION EARLY THIS
MORNING EXPECTED TO WEAKEN WITH RE-NEWED CONVECTIVE DEVELOPMENT UP
AND DOWN THE FRONT THIS AFTERNOON FROM WESTERN WISCONSIN
SOUTHWESTWARD INTO IOWA. STILL APPEARS AS THOUGH THE STRONG UPPER
LEVEL FLOW WILL REMAIN BEHIND THE FRONT AND OUT OF REACH OF THE
CONVECTION DEVELOPING ALONG THE FRONT. SWATH OF MODERATE INSTABILITY
WILL PROBABLY DEVELOP TO THE WEST OF OUR CWA WHERE BETTER SURFACE
HEATING WILL TAKE PLACE WEST OF THE SOUTHERN STREAM DISTURBANCE
LIFTING NORTHWARD. GIVEN ONLY MODEST SHEAR...WEAK INSTABILITY...AND
SLOWLY COOLING BOUNDARY LAYER BY THE TIME THE CONVECTION ARRIVES IN
OUR WESTERN CWA THE SEVERE THREAT IN OUR AREA LOOKS UNIMPRESSIVE.
SUPPOSE IF LINEAR MCS WERE TO BECOME VERY WELL DEVELOPED TO OUR WEST
IT WOULDNT BE IMPOSSIBLE TO GET SOME LOW END SEVERE WIND IN OUR
WESTERN CWA BEFORE CONVECTION WEAKENS...BUT THIS IS LOOKING LIKE A
STRETCH AT THIS TIME.

BIGGER CONCERN TONIGHT MAY RESIDE WITH THE POTENTIAL FOR LOCALLY
HEAVY RAINFALL. UPPER FLOW WILL BECOME NEARLY ALIGNED WITH THE FRONT
WITH PRECIPITABLE WATER VALUES LIKELY CLIMBING TO OVER AN INCH AND A
HALF AND GIVEN STRONG UPPER FORCING WITH THE SEASONABLY STRONG UPPER
TROUGH MOVING THROUGH THE AREA WOULD EXPECT CONVECTION TO PROBABLY
SURVIVE THROUGH THE NIGHT. GIVEN THE UPPER FLOW POTENTIAL WOULD
EXIST FOR SOME TRAINING ECHOS OR AT THE VERY LEAST A SLOWLY
PROPAGATING LINE LEADING TO LOCALIZED RAINFALL TOTALS
NEARING/EXCEEDING 2 INCHES. RECENT DRY WEATHER SHOULD WORK TO
GREATLY MITIGATE FLOOD/FLASH FLOOD THREAT AND IF ANYTHING THE HEAVY
RAINFALL MAY BE A MORE WELCOME SIGHT THAN A NUISANCE.

GUSTY NORTHWEST WINDS AND SUBSIDENCE SHOULD DRY THINGS OUT NICELY
TUESDAY INTO TUESDAY NIGHT AS WE ENTER INTO AN EXTENDED PERIOD OF
NORTHWEST FLOW AS UPPER RIDGE SETS UP CAMP OVER THE ROCKIES. ONE
WEAK WAVE WILL RIPPLE BY TO OUR NORTH LATE WED INTO WEDNESDAY NIGHT
LIKELY LEAVING OUR WEATHER LARGELY UNTOUCHED. THE NEXT AND
POTENTIALLY MORE SIGNIFICANT WAVE IS PROGGED TO RIDE SOUTHEASTWARD
INTO THE AREA DURING THE FRIDAY/FRIDAY NIGHT TIME FRAME. RUN TO RUN
AND MODEL TO MODEL CONSISTENCY WITH THIS RELATIVELY LOW AMPLITUDE
WAVE IS SURPRISINGLY GOOD GIVEN THE NOTORIOUSLY DIFFICULT TIME THE
MODELS TYPICALLY HAVE WITH THESE FEATURES. OBVIOUSLY IN THIS REGIME
CONFIDENCE IN TIMING IS LOW HOWEVER FELT THERE WAS ENOUGH EVIDENCE
WITH GOOD CONSISTENCY IN THE LAST SEVERAL GFS AND ECMWF RUNS TO AT
LEAST INTRODUCE SILENT SLIGHT CHANCES IN THE GRIDS FRI INTO FRI
NIGHT. IF 12Z SUITE OF GUIDANCE CONTINUES TO HANG ONTO THIS FEATURE
THEN POPS WILL LIKELY NEED TO BE ADJUSTED UPWARD.

OTHERWISE ONLY MINOR TWEAKS MADE TO GOING GRIDS.

IZZI

&&

.AVIATION...

THE FRONT APPROACHES NORTHEAST ILLINOIS THIS AFTERNOON. THERE ARE
DEWPOINTS IN THE 60 TO 64 DEGREE RANGE ACROSS NORTHEAST ILLINOIS
AND NORTHWEST INDIANA. THE TROUGH WAS STILL OVER MINNESOTA AND IOWA
AT 1836 UTC. THIS IS SEEN WITH THE PROFILER DATA AND VAD WIND
PROFILE DATA. THE ACARS SOUNDING SHOWS 635 J/KG AT ORD AT 1428 UTC.
THE INSTABILITY HAS PROBABLY INCREASED THIS AFTERNOON. SHOWERS AND
THUNDERSTORMS ARE WIDELY SCATTERED THIS AFTERNOON ACROSS ILLINOIS
AND NORTHWEST INDIANA. WILL PUT TEMPO GROUP THUNDERSTORMS IN THE
TAFS THIS AFTERNOON AND AT AROUND 04 UTC. THE LATER THUNDERSTORMS
WILL BE WITH FRONTAL PASSAGE. THE WIND SHIFT WILL BE AFTER FRONTAL
PASSAGE AROUND 9 UTC. WILL FORECAST A WEST WIND WITH MVFR CLOUDS AND
RAIN IN THE EARLY MORNING. THE PRESSURE GRADIENT THIS AFTERNOON IS
RATHER LARGE FROM THE LOW IN MANITOBA THIS MORNING TO THE HIGH IN
THE SOUTHEAST UNITED STATES. WILL FORECAST WIND 15 TO 20 KNOTS WITH
GUSTS OF 35 KNOTS.

&&

.MARINE...
200 PM CDT

THE WIND AT THE NORTHERN BUOY HAS BEEN SLOWLY INCREASING THIS
AFTERNOON. THE WRF MODEL SOUNDING SEEN ON THE BUFKIT PROGRAM
SHOWS A LOW LEVEL INVERSION. WILL KEEP A 15 TO 25 KNOT FORECAST
BUT WE MAY NOT GET GALES OVER THE LAKE. THE WIND MY BE ABOVE 35
KNOTS IN THUNDERSTORMS HOWEVER. THE COLD FRONT WILL MOVE THROUGH
TONIGHT AND WE EXPECT THUNDERSTORMS WITH THE FRONT. THERE MAY BE
SCATTERED THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. THE BUOYS
SHOW THE EFFECT OF THE INVERSION WITH WIND SPEEDS SLOWER THAN LAND.
THE WAVES WILL NOT BE AS HIGH EITHER. THERE WILL BE WAVES UP TO
AROUND 6 FEET IN THE NORTH HALF OF LAKE MICHIGAN BECAUSE OF THE LONG
FETCH BEFORE THE FRONT PASSES THROUGH. THE INVERSION WILL DECREASE
AFTER FRONTAL PASSAGE EARLY TUESDAY MORNING. WE EXPECT THE WIND TO
BE 15 TO 20 KNOTS FROM THE NORTHWEST.

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
.IL...NONE.
.IN...NONE.
.LM...SMALL CRAFT ADV IL NEARSHORE WATERS THRU 12Z TUE.
      SMALL CRAFT ADV IN NEARSHORE WATERS THRU 12Z TUE.

&&
Hazardous weather outlook, Jun 18, 3:40 AM CST, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
440 AM CDT MON JUN 18 2007

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
190930-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
440 AM CDT MON JUN 18 2007 /500 AM EDT MON JUN 18 2007/

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH
CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...THE STRONGEST STORMS MAY PRODUCE...
    VERY HEAVY RAINFALL.
    WIND GUSTS LOCALLY OVER 50 MPH.
    SMALL HAIL.
    AND FREQUENT CLOUD TO GROUND LIGHTNING.

  AREAS AFFECTED AND TIMING:

  WIDELY SCATTERED THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA FROM
  MIDDAY INTO THE LATE AFTERNOON HOURS. THUNDERSTORMS WILL BECOME
  MORE NUMEROUS OVER NORTH CENTRAL ILLINOIS THIS EVENING...AND THEN
  OVER THE REMAINDER OF NORTHERN ILLINOIS AND NORTHWEST INDIANA
  DURING THE LATE EVENING AND OVERNIGHT HOURS.

  DISCUSSION:

  WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP BY MIDDAY AS AN UPPER
  LEVEL DISTURBANCE LIFTS NORTHWARD ACROSS THE AREA. THE THREAT OF
  SEVERE THUNDERSTORMS IS VERY LOW THIS AFTERNOON...HOWEVER THE
  STRONGER STORMS WILL PRODUCE VERY HEAVY DOWNPOURS...CLOUD TO
  GROUND LIGHTNING...AND POSSIBLY WIND GUSTS TO 40 MPH.

  THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE TONIGHT AS A
  COLD FRONT MOVES INTO THE AREA. DUE TO WEAK INSTABILITY AND
  RELATIVELY WEAK WINDS ALOFT...THE POTENTIAL FOR SEVERE WEATHER
  APPEARS LIMITED. HOWEVER...DUE TO THE MOIST AIRMASS IN PLACE AND
  RELATIVELY SLOW MOVEMENT OF THE COLD FRONT...THERE WILL BE A
  POTENTIAL FOR LOCALLY HEAVY RAINFALL TONIGHT. DUE TO THE RECENT
  DRY SPELL THE THREAT FOR WIDESPREAD FLOODING IS LOW...HOWEVER
  ISOLATED RAINFALL TOTALS IN EXCESS OF 2 INCHES TONIGHT ARE
  POSSIBLE TONIGHT.

  FINALLY...SOUTHERLY WINDS WILL GUST TO OVER 30 MPH AT TIMES THIS
  AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER THIS
  EVENING...SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-190930-
WINTHROP HARBOR TO WILMETTE HARBOR IL-
WILMETTE HARBOR TO NORTHERLY ISLAND IL-
NORTHERLY ISLAND TO CALUMET HARBOR IL-
CALUMET HARBOR IL TO GARY IN-GARY INDIANA TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
440 AM CDT MON JUN 18 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

  ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...WITH
  THUNDERSTORMS EXPECTED TO BECOME MORE NUMEROUS BY MID TO LATE
  EVENING AND INTO THE OVERNIGHT HOURS.

  HAZARDOUS WINDS FOR SMALL CRAFT ARE EXPECTED ALONG THE ILLINOIS
  AND INDIANA NEARSHORE WATERS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  HAZARDOUS WINDS FOR SMALL CRAFTS ARE POSSIBLE AGAIN TUESDAY ALONG
  THE ILLINOIS AND INDIANA NEARSHORE WATERS.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

IZZI

In the hours before

Local storm report, Jun 18, 12:07 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
107 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             SCHERERVILLE            41.49N 87.45W
06/18/2007  M0.88 INCH       LAKE               IN   TRAINED SPOTTER

            AT 85TH AND MARQUETTE

&&

RBRUMER
Local storm report, Jun 18, 12:39 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
139 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     DYER                    41.50N 87.51W
06/18/2007                   LAKE               IN   TRAINED SPOTTER

            AT 77TH AND CALUMET AVENUE...7 INCH DIAMETER LIMBS DOWN.

&&

RBRUMER
Local storm report, Jun 18, 12:49 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
149 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     TSTM WND DMG     GRIFFITH                41.52N 87.42W
06/18/2007                   LAKE               IN   TRAINED SPOTTER

            MULTIPLE LARGE OAK TREES UPROOTED IN CENTRAL PARK.

&&

RBRUMER

The radar

The Chicago radar (KLOT), 66 km away, was scanning. The volume nearest the first event began at 19:44 UTC.

Open the radar archive at this moment

Event by event

9 thunderstorm wind, 2 flash flood, 1 lightning, 1 hail. Local standard time, as filed.

Thunderstorm Wind, De Kalb

When
June 18, 1:45 PM CST
Where
De Kalb County, De Kalb
Measured
52 kt (60 mph) measured gust
Reported by
AWOS
Coordinates
41.930, -88.750

A gust to 60 mph was measured at the DeKalb Airport.

Thunderstorm Wind, Lake

When
June 18, 2:00 PM CST
Where
Lake County, Antioch
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
42.470, -88.100

Tree limbs were blown down.

Thunderstorm Wind, Du Page

When
June 18, 2:30 PM CST
Where
Du Page County, 2 mi N of Lisle
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
41.829, -88.080

Construction signs and small tree limbs blown down near Arboretum Estates Subdivision.

Thunderstorm Wind, Du Page

When
June 18, 2:36 PM CST
Where
Du Page County, Glen Ellyn
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.880, -88.070

Lightning, Du Page

When
June 18, 2:52 PM CST
Where
Du Page County, Wheaton
Property damage
$100,000
Reported by
Trained Spotter
Coordinates
41.870, -88.120

A multi-family apartment was damaged by fire after a lightning strike near Naperville and Butterfield Roads.

Thunderstorm Wind, Cook

When
June 18, 2:55 PM CST
Where
Cook County, Des Plaines
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
42.030, -87.900

Numerous tree limbs blown down.

Thunderstorm Wind, Will

When
June 18, 3:30 PM CST
Where
Will County, Peotone
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
COOP Observer
Coordinates
41.330, -87.780

A 14 inch diameter tree limb was blown down and an empty pool caved in.

Thunderstorm Wind, Cook

When
June 18, 3:33 PM CST
Where
Cook County, Chicago
Measured
55 kt (63 mph) estimated gust
Reported by
Department of Highways
Coordinates
41.830, -87.650

Up to 20 trees and tree limbs blown down along King Drive between 70th and 100th Streets to LakeShore Drive.

Thunderstorm Wind, Lake

When
June 18, 3:35 PM CST
Where
Lake County, Lake Forest
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
42.220, -87.830

Trees blown down.

Thunderstorm Wind, Grundy

When
June 18, 4:15 PM CST to 4:18 PM CST
Where
Grundy County, Morris
Measured
60 kt (69 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
41.370, -88.420

An area of Morris suffered tree damage and the falling trees and tree limbs damaged several houses. Some trees were 2 to 3 feet in diameter. The area of damage was bounded by Vine Street to the west, the railroad tracks to the north, Jeffereson Street to the south and Washington Street on the east.

Hail, Grundy

When
June 18, 4:17 PM CST to 4:20 PM CST
Where
Grundy County, 1 mi W of Morris to Morris
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
41.370, -88.439

Flash Flood, Winnebago

When
June 18, 8:40 PM CST to 11:00 PM CST
Where
Winnebago County, Rockton
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
42.450, -89.070

Several roads closed with up to 3 feet of standing water.

Flash Flood, Boone

When
June 18, 8:50 PM CST to 11:00 PM CST
Where
Boone County, Poplar Grove
Cause
Heavy Rain
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
42.370, -88.830

Whiting Road washed out, just west of Popular Grove.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2007Every state in 2007This day in weather historyWarnings in Illinois, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 39048, 39035, 39038, 39049, 39033, 39039, 39040, 39043, 39044, 39046, 39031, 39027, 39029.